# SDR USAASB98309

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nr 4 Le Slat
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

BWI - FLT 2608 - FLIGHT WAS CLEARED FOR APPROACH AT BWI FOR RUNWAY 28.  AS CAPTAIN SELECTED FLAPS 1, THE LEADING EDGE TRANSIT LIGHT AND THE NR 4 SLAT TRANSIT LIGHT ON THE OVERHEAD PANEL ILLUMINATED.  CREW RECYCLED THE FLAPS AND DISCONTINUED THE APPROACH.  CREW WENT THROUGH PROCEDURES FOR FLAP ASSYMETRY.  A ROLL WAS NOTICED AS THE FLAPS WENT THROUGH FLAPS 10.  AFTER RESETTING FLAPS, THE PROBLEMS CORRECTED ITSELF AND A NORMAL VISUAL APPROACH AND LANDING WAS MADE AT BWI WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED AND THE CABIN WAS PREPPED FOR AN EMERGENCY.  MAINTENANCE ADJUSTED THE NR 4 SLAT DETENT ARM PER MM 27-81-0A.  OPERATIONAL CHECK AND INDICATION NORMAL.  (M)
